false lows

Sarguillo
By Sarguillo Latest Reply 2009-03-12 12:53:20 -0500
Started 2009-03-11 12:47:34 -0500

Yesterday and today, I seem to be light headed. Starting to get the shakes. This ususally tells me taht I am going BS low. I test and find that I was 148. Not low at all. I shouldnt be feeling like that. my usual signs of low BS are starting to get mis-leading. Have an appointment to tommrow with my team and will bring it up. Any others getting light headed with normal BS? known cause?


4 replies

Sarguillo
Sarguillo 2009-03-12 12:53:20 -0500 Report

Thanks for your replies. I will bring this to my teams attention. I did just switch out strips to a new batch. Guess I will have the meter tested also. Thanks again. Still slightly lightheaded. Kinda feel like I did when I was younger and did partake of illegal drugs that I dont do anymore. Legal drugs do enough now.

Anngelia
Anngelia 2009-03-11 18:38:44 -0500 Report

I've had that happen before but my BS always ends up being low later on. I think what I am feeling is it going low and it just hasnt registered yet. I know that doesnt help you much but I'm just trying to let you know that I know how you feel.

rbergman
rbergman 2009-03-11 13:38:22 -0500 Report

I know over the weekend when I had that stomach flu virus I constantly felt signs of low, and even yesterday I had a few instances, I actually go to see my doctor here in about an hour so I'm going to bring this up to her because I'm still running in the 200s for the most part since being put on this new med and taken off of insulin and I don't like that, there should be some change by now. As for the low feeling I just thought it was because of the flu I had, in fact that was the only time I had a BGL of less than 200 was Sunday when the flu was the worst, go figure!

2009-03-11 13:00:28 -0500 Report

There have been times when I have thought I would get up and be slightly dizzy and feel slightly faint. My bs would be in the appropriate range. I do, however, have other medical conditions that may cause me to be lightheaded or dizzy at times, such as high blood pressure, and a couple of other things. It is a good idea to talk with your dr. because the cause maybe something completely different than your diabeties. I'm not sure I've been much help here, but I thought I would pass on my experience. Good luck.